Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 41, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2023, 3:13 PM MDT for Las Animas County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2023, 3:13 PM MDT (21:13 UTC)
- Expired
- May 25, 2023, 3:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
420
WUUS55 KPUB 252113
SVRPUB
COC071-252145-
/O.NEW.KPUB.SV.W.0041.230525T2113Z-230525T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
313 PM MDT Thu May 25 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central Las Animas County in southeastern Colorado...
* Until 345 PM MDT.
* At 313 PM MDT, a severe thunderstorm was located 13 miles east of
Model, or 30 miles east of Trinidad, moving north at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3724 10388 3725 10404 3763 10404 3763 10357
TIME...MOT...LOC 2113Z 183DEG 21KT 3730 10398
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS2 follow-up statements
756
WWUS55 KPUB 252133
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
333 PM MDT Thu May 25 2023
COC071-252145-
/O.CON.KPUB.SV.W.0041.000000T0000Z-230525T2145Z/
Las Animas CO-
333 PM MDT Thu May 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...
At 333 PM MDT, a severe thunderstorm was located 10 miles south of
Thatcher, or 33 miles northeast of Trinidad, moving north at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3724 10388 3725 10404 3763 10404 3763 10357
TIME...MOT...LOC 2133Z 183DEG 21KT 3742 10397
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS531
WWUS55 KPUB 252142
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
342 PM MDT Thu May 25 2023
COC071-252152-
/O.EXP.KPUB.SV.W.0041.000000T0000Z-230525T2145Z/
Las Animas CO-
342 PM MDT Thu May 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAS ANIMAS COUNTY WILL
EXPIRE AT 345 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 3724 10388 3725 10404 3763 10404 3763 10357
TIME...MOT...LOC 2142Z 183DEG 21KT 3747 10397
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:32 AM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 25, 11:32 AM MDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1132 AM MDT Thu May 25 2023 .SHORT TERM...(Today and tonight) Issued at 424 AM MDT Thu May 25 2023 Key Messages: 1) Another day with severe thunderstorms possible for the southeast plains Southern CO will remain under a diffluent pattern aloft as the western U.S. upper trough makes slow progress eastward against the blocking ridge over the central part of the country. Southwest flow aloft will subtly increase though really not much from that of yesterday. Upper level forcing looks weaker today in the wake of yesterday's disturbance, though 1.5 PVU fields do show a weak perturbation making its way northward through the ridge across southern portions of the area this afternoon. Meanwhile surface dew points across the plains remain in the 40s and lower 50s with stratus trying to make a westward push from the plains into the I-25 corridor early this morning. Dew points appear a little lower than yesterday but still sufficient for mean CAPE values of 1000-1500 J/kg this afternoon according to HREF with the possibility of 2000 J/kg if southeast winds can advect upper 50 dew points back into the southeast plains by late afternoon/early evening. With deep layer shears likely running similar to yesterday (25-30 kts) and given high CAPE values, the chance for severe thunderstorms will once again remain in the forecast for the I-25 corridor and southeast plains. Coverage may be more limited today due to less forcing, and various CAMS models show variable solutions on whether capping due to low clouds this morning will sufficiently erode across the far eastern plains this afternoon. Rather prefer the 06z NAM Nest solution which focuses the more widespread convection along a northward moving boundary across southern sections of the southeast plains, and along/just north of the Palmer Divide region. The wet ground from yesterday's rainfall may also help hinder or delay convection farther north across the lower Arkansas River valley and this lends some credence to this solution. But the forecast will carry a broad brush scattered pops for most of the eastern plains for now until we see how these meso- scale details evolve. A low level jet develops tonight which may sparks thunderstorms through the overnight hours across the far eastern plains. For now, main thunderstorm risks look like large hail and damaging winds. However with the presence of a boundary moving northward through into the SE plains, still can't rule out an isolated tornado if some rapid development can stretch some vorticity along the boundary. Where surface winds back from a more easterly component north of this boundary, this may also help enhance low level helicity too, though again, the tornado risk looks low, especially if there is still some cin to overcome where this occurs. Out west across the mountains, thunderstorms will be more scattered to isolated given the relatively lower dew points. Main thunderstorm risks will be heavy rainfall, gusty erratic winds, small hail and lightning, with some slushy snow accumulations across the higher peaks. Temperatures will warm a few degrees for all areas today. -KT .LONG TERM...(Friday through Wednesday) Issued at 424 AM MDT Thu May 25 2023 Key Messages: 1) Strong to severe storms remain possible across Eastern Colorado Friday. 2) A warming and drying trend through the weekend, with continued chances of stronger storms across the far southeast Plains. Friday-Friday night...Latest model data continues to indicate increasing southwest flow aloft across the region through the day on Friday, as short wave energy, from the broad upper trough digging across the Great Basin, translates across the Central Rockies. Again, there could be some lingering storms out across the far southeast plains early Friday morning, with deepening lee trough across the plains keeping low level moisture in place through the morning, as drier air within the southwest flow mixes across western portions of the area. At any rate, with increased uvv associated with the passing wave, along with steep lapse rates and strong solar insolation, will likely increased coverage of showers and storms across the Eastern Mts and Plains, with better chances of severe storms east of the I-25 Corridor into the far southeast plains, where the best instability and shear will be in place. PWATs progged from around 100 to 150 percent of normal, greatest across the far southeast Plains, on Friday will keep the threat of locally heavy rainfall, however, storms will be moving which will help limit the flash flooding threat. Further west, drying within the southwest flow will limit storm coverage and strength. Temperatures on Friday look to be at to slightly warmer than Thursday's readings. Saturday-Monday...Drier air within modest southwest flow continues to push into the region through the weekend, with models indicating lee troughing across the plains keeping the best low level moisture and the threat for stronger storms across the far southeast plains into western Kansas. With that said, there will continue to be higher based isolated to scattered afternoon showers and storms over and near the higher terrain through the Holiday Weekend, with the potential for deep moist convection and stronger storms along and east of the translating dryline through the late afternoons and evenings. Temperatures progged to warm to above seasonal norms through the weekend, with highs in the mid 70s to upper 80s expected across the lower elevations, and mainly in the 50s and 60s across the higher terrain. Tuesday-Wednesday...Upper level ridging builds across the Rockies through early next week, with model data indicating increasing available moisture leading to increasing coverage of diurnal storms and temperatures remaining at to above seasonal levels into the middle of next. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1128 AM MDT Thu May 25 2023 VFR conditions at all terminals the next 24 hrs, though there will be sct tsra across the area again this afternoon and evening, with storms most numerous across the southeast plains. Will carry a vcsh at all terminals for now, and may upgrade to a vcts mention at KPUB and KCOS as storms develop after 20z. Most activity will diminish/shift east toward KS after 02z, with slow clearing of convective debris cloudiness overnight. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...PETERSEN
Hazardous weather outlook, May 25, 11:36 AM MDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1136 AM MDT Thu May 25 2023 COZ058>089-093>099-261745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1136 AM MDT Thu May 25 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains early this afternoon, then spread eastward into the adjacent plains late this afternoon and evening. A few storms could become severe across the southeast plains where hail up to around 1.5 inches in diameter, wind gusts to around 60 mph, heavy rainfall and dangerous cloud to ground lightning will be possible. Although the risk looks low, a brief weak tornado can not be ruled out, especially for the Palmer Divide and northern slopes of the Raton Ridge. Heavy rainfall could cause localized flash flooding, especially for areas with susceptible soil conditions. Across the mountains today, the main risk with thunderstorms will be brief heavy rainfall, small hail, gusty winds up to 50 mph, and lightning. Thunderstorms will decrease from west to east this evening with a few thunderstorms lingering overnight near the Kansas border. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms will be possible across southeast Colorado on Friday, with the main risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue on Friday. Available moisture slowly decreases from west to east across the region through the Memorial Day Holiday weekend. This will keep daily chances of higher based isolated to scattered afternoon and evening showers and storms over and near the higher terrain. These storms will produce more wind than rain, with the continued threat of cloud to ground lightning. Further east across the far southeast Plains, low level moisture will remain in place, bringing the threat of a few stronger storms producing hail and locally heavy rainfall. As temperatures warm through the Holiday weekend, high and fast flows can be expected across area rivers and streams, especially across the eastern San Juan mountains and into the San Luis Valley, as the high mountain snowpack continues to melt. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/10
In the hours before
Special weather statement, May 25, 1:02 PM MDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
102 PM MDT Thu May 25 2023
COZ074-087-088-251930-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
102 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of southeastern
Huerfano and west central Las Animas Counties through 130 PM MDT...
At 101 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Aguilar, or 18 miles east of Indian Creek on the
southeastern Spring Burn Scar, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aguilar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3738 10479 3748 10491 3766 10462 3740 10438
TIME...MOT...LOC 1901Z 258DEG 27KT 3744 10477
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 25, 1:31 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
131 PM MDT Thu May 25 2023
COZ074-087-088-252000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
131 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of southeastern
Huerfano and west central Las Animas Counties through 200 PM MDT...
At 130 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aguilar, or 17 miles northwest of Trinidad, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aguilar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3732 10467 3746 10482 3771 10468 3733 10435
TIME...MOT...LOC 1930Z 265DEG 17KT 3738 10466
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 25, 2:00 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
200 PM MDT Thu May 25 2023
COZ088-252030-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
200 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of west central Las
Animas County through 230 PM MDT...
At 200 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Aguilar, or 12 miles north of Trinidad, moving
east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hoehne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3721 10457 3726 10470 3735 10464 3749 10447
3726 10417 3720 10442
TIME...MOT...LOC 2000Z 258DEG 14KT 3734 10455
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 25, 2:35 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
235 PM MDT Thu May 25 2023
COZ088-094-252100-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
235 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 300 PM MDT...
At 235 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tyrone, or 25 miles northeast of Trinidad, moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3734 10404 3738 10424 3754 10425 3749 10393
TIME...MOT...LOC 2035Z 195DEG 13KT 3739 10415
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 25, 2:45 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
245 PM MDT Thu May 25 2023
COZ094-252115-
Eastern Las Animas County CO-
245 PM MDT Thu May 25 2023
...A strong thunderstorm will impact portions of central Las Animas
County through 315 PM MDT...
At 245 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Thatcher, or 38 miles south of La Junta, moving
north at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Las Animas
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3739 10371 3739 10383 3756 10391 3756 10365
TIME...MOT...LOC 2045Z 181DEG 10KT 3746 10380
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:41 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| May 24, 7:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| May 24, 7:59 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| May 24, 8:28 PM MDT | Special Weather Statement | PUB | Prowers | 47 min |
| May 25, 1:02 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 25, 1:31 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| May 25, 2:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 25, 2:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| May 25, 2:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 25, 3:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| May 25, 3:48 PM MDT | Special Weather Statement | PUB | Otero | 27 min |
| May 25, 3:54 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| May 25, 4:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| May 25, 4:13 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| May 25, 4:32 PM MDT | Flash Flood Warning | PUB | Las Animas | 2 hr |
| May 25, 4:59 PM MDT | Special Weather Statement | PUB | 31 min | |
| May 25, 5:07 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| May 25, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 21 min |
| May 25, 5:22 PM MDT | Special Weather Statement | PUB | Crowley | 23 min |
| May 25, 5:30 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 25, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 45 min |
| May 25, 5:38 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.